# SDR 9WGA2020060874101

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 74,557 hours, 14,940 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED BACK TO ANC SECOND TIME. PASSING 1000 FEET, LOUD BANG SHOOK WHOLE AIRPLANE AND FLIGHT CONTROLS.
